Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 77, NWS Louisville, KY

April 10, 20157 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 10, 2015, 3:29 AM CDT for 7 counties in Kentucky. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2015, 3:29 AM CDT (08:29 UTC)
Expired
Apr 10, 2015, 4:27 AM CDT
In force
58 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Adair County, KY, Casey County, KY, Clinton County, KY, Cumberland County, KY, Lincoln County, KY, Monroe County, KY, Russell County, KY

The radar

The Louisville radar (KLVX), 141 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 4:12 AM CDTTSTM WND DMG4 Wnw Jabez, KYTREE DOWN ALONG HWY 1383 AND ALLIGATOR CREEK. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 12:37 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1236 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

164 
WUUS53 KLMK 100829
SVRLMK
KYC001-045-053-057-137-171-207-100930-
/O.NEW.KLMK.SV.W.0077.150410T0829Z-150410T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 AM CDT FRI APR 10 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
  CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
  CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTH CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
  RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 430 AM CDT/530 AM EDT/

* AT 328 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTHEAST OF CAMPBELLSVILLE TO 8 MILES
  NORTHWEST OF BURKESVILLE TO 6 MILES SOUTHEAST OF TOMPKINSVILLE...
  AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BURKESVILLE...LIBERTY...JAMESTOWN...ALBANY...OTIA...BLYTHE...CLOYDS
  LANDING...ARAT...LESLIE...GRIDER...VERNON...JUDIO...ELLINGTON...
  RAYDURE...STALCUP...INROAD...BAKERTON...AMANDAVILLE...ASHLOCK AND
  GENTRYS MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3662 8573 3665 8573 3669 8566 3683 8538
      3734 8495 3735 8457 3712 8490 3705 8490
      3699 8483 3695 8490 3696 8494 3692 8495
      3686 8506 3683 8506 3676 8500 3670 8502
      3662 8500
TIME...MOT...LOC 0829Z 254DEG 33KT 3724 8525 3688 8547
          3663 8563

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH

$$

ZT
4 follow-up statements
136 
WWUS53 KLMK 100854
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
454 AM EDT FRI APR 10 2015

KYC001-045-053-057-137-171-207-100930-
/O.CON.KLMK.SV.W.0077.000000T0000Z-150410T0930Z/
LINCOLN KY-MONROE KY-RUSSELL KY-ADAIR KY-CASEY KY-CUMBERLAND KY-
CLINTON KY-
354 AM CDT FRI APR 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON...
CUMBERLAND...SOUTHERN CASEY...SOUTHEASTERN ADAIR...RUSSELL...
SOUTHEASTERN MONROE AND SOUTH CENTRAL LINCOLN COUNTIES UNTIL 430 AM
CDT/530 AM EDT/...

AT 451 AM EDT/351 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM LIBERTY TO 6 MILES NORTHWEST OF JAMESTOWN TO 9
MILES NORTHEAST OF CELINA...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...ALBANY...WEBBS CROSS ROADS...SYCAMORE FLAT...MODOC...
PHIL...RUSSELL SPRINGS...CREELSBORO...OLGA...ESTO...OLD OLGA...ROSE
CROSSROADS...JERICHO...CANTOWN...RUSSELL COUNTY AIRPORT...WILLIS
CREEK...DECATUR...GREEN GROVE...DESDA AND LAWHORN HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3662 8573 3665 8573 3669 8566 3683 8538
      3734 8495 3735 8457 3712 8490 3705 8490
      3699 8483 3695 8490 3696 8494 3692 8495
      3686 8506 3683 8506 3676 8500 3670 8502
      3662 8500
TIME...MOT...LOC 0854Z 254DEG 33KT 3734 8488 3704 8512
          3666 8537

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH

$$

ZT
452 
WWUS53 KLMK 100901
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
501 AM EDT FRI APR 10 2015

KYC171-100911-
/O.CAN.KLMK.SV.W.0077.000000T0000Z-150410T0930Z/
MONROE KY-
401 AM CDT FRI APR 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3663 8541 3675 8538 3683 8533 3734 8495
      3735 8457 3712 8490 3705 8490 3699 8483
      3695 8490 3696 8494 3692 8495 3686 8506
      3683 8506 3676 8500 3670 8502 3662 8500
TIME...MOT...LOC 0901Z 249DEG 45KT 3734 8480 3704 8504
          3664 8524

$$

KYC001-045-053-057-137-207-100930-
/O.CON.KLMK.SV.W.0077.000000T0000Z-150410T0930Z/
LINCOLN KY-RUSSELL KY-ADAIR KY-CASEY KY-CUMBERLAND KY-CLINTON KY-
401 AM CDT FRI APR 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON...
EASTERN CUMBERLAND...SOUTHERN CASEY...SOUTHEASTERN ADAIR...RUSSELL
AND SOUTH CENTRAL LINCOLN COUNTIES UNTIL 430 AM CDT/530 AM EDT/...

AT 459 AM EDT/359 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES EAST OF LIBERTY TO JAMESTOWN TO 9 MILES
SOUTHWEST OF ALBANY...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...ALBANY...BROWNS CROSSROADS...FONTHILL...HONEY ACRE...
EVONA...SHIPLEY...ROWENA...IDA...WAGO...SALEM...SEVENTY SIX...SNOW...
KARLUS...WINDSOR...ELI...WALLTOWN...UPCHURCH...HUNTERSVILLE AND
MARLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3663 8541 3675 8538 3683 8533 3734 8495
      3735 8457 3712 8490 3705 8490 3699 8483
      3695 8490 3696 8494 3692 8495 3686 8506
      3683 8506 3676 8500 3670 8502 3662 8500
TIME...MOT...LOC 0901Z 249DEG 45KT 3734 8480 3704 8504
          3664 8524

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH

$$

ZT
082 
WWUS53 KLMK 100913
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 AM EDT FRI APR 10 2015

KYC001-057-100923-
/O.CAN.KLMK.SV.W.0077.000000T0000Z-150410T0930Z/
ADAIR KY-CUMBERLAND KY-
413 AM CDT FRI APR 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CUMBERLAND AND
SOUTHEASTERN ADAIR COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3696 8495 3692 8496 3686 8507 3683 8507
      3676 8501 3670 8503 3662 8501 3663 8529
      3672 8519 3685 8515 3707 8504 3733 8486
      3735 8464 3735 8458 3712 8491 3705 8491
      3699 8484 3695 8491
TIME...MOT...LOC 0913Z 225DEG 70KT 3739 8467 3709 8491
          3670 8511

$$

KYC045-053-137-207-100930-
/O.CON.KLMK.SV.W.0077.000000T0000Z-150410T0930Z/
LINCOLN KY-RUSSELL KY-CASEY KY-CLINTON KY-
413 AM CDT FRI APR 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON...
SOUTHEASTERN CASEY...EASTERN RUSSELL AND SOUTH CENTRAL LINCOLN
COUNTIES UNTIL 430 AM CDT/530 AM EDT/...

AT 512 AM EDT/412 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 10 MILES SOUTH OF STANFORD TO 10 MILES NORTHEAST
OF JAMESTOWN TO ALBANY...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MOUNT OLIVE...SAVAGE...NARVEL...INDIAN HILLS...NORA...ALPHA...
BETHELRIDGE...JABEZ...WAYNESBURG AND VINNIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3696 8495 3692 8496 3686 8507 3683 8507
      3676 8501 3670 8503 3662 8501 3663 8529
      3672 8519 3685 8515 3707 8504 3733 8486
      3735 8464 3735 8458 3712 8491 3705 8491
      3699 8484 3695 8491
TIME...MOT...LOC 0913Z 225DEG 45KT 3739 8467 3709 8491
          3670 8511

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH

$$

ZT
703 
WWUS53 KLMK 100927
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 AM EDT FRI APR 10 2015

KYC045-053-137-207-100937-
/O.CAN.KLMK.SV.W.0077.000000T0000Z-150410T0930Z/
LINCOLN KY-RUSSELL KY-CASEY KY-CLINTON KY-
427 AM CDT FRI APR 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR CLINTON...SOUTHEASTERN
CASEY...EASTERN RUSSELL AND SOUTH CENTRAL LINCOLN COUNTIES IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3696 8495 3692 8496 3686 8507 3683 8507
      3676 8501 3670 8503 3662 8501 3663 8529
      3672 8519 3685 8515 3707 8504 3733 8486
      3735 8464 3735 8458 3712 8491 3705 8491
      3699 8484 3695 8491
TIME...MOT...LOC 0927Z 249DEG 45KT 3745 8442 3716 8466
          3676 8486

$$

ZT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:13 AM CDT, 16 minutes earlier.

Area forecast discussion, Apr 10, 3:13 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 AM EDT Fri Apr 10 2015

.SHORT TERM (Now through Saturday)...
Issued at 405 AM EDT Fri Apr 10 2015

Expanded Tornado Watch #52 eastward in east central KY.  Convection
continues to fire ahead of the cold front and main convective line.
The overall picture is becoming more complicated as the cold front
is surging eastward into convection that is on a slow northeast
track.  These storm and boundary interactions are areas for concern
where brief spin-ups may occur or which may provide a focus for
straight line wind damage.  Will need to monitor closely early this
morning.

The cold front should clear the area shortly after sunrise pushing
convection well east of the area.  Skies will turn mostly sunny for
the afternoon hours with high temps reaching the mid 60s.

Friday night and Saturday will be dry with high pressure in place.
Friday night lows will dip into the upper 30s and lower 40s.  Highs
Saturday will be in the mid to upper 60s under mostly sunny skies.

.LONG TERM (Saturday Night through Thursday)...
Issued at 135 AM EDT Thu Apr 10 2015

A model consensus approach was used for the long term forecast given
near term severe storm threat. Plan on a pleasant, seasonably cool
Saturday night transitioning to a warm and mostly sunny Sunday as
the surface high begins to push off to the east. Southerly flow will
begin to push more Gulf moisture northward into the area Sunday
night. Moisture transport axis largely stays to our west through 06z
Monday so have kept forecast dry until late Sunday night. An upper
level disturbance and surface front looks to push through Monday
bringing a high-end chance of showers/storms. Latest guidance tries
to show this front clearing through the forecast area Monday night
as high pressure builds in from the north. Tuesday into Tuesday
night could end up being dry, especially the north half of the
forecast area. Trimmed back POPs during this time frame.

By mid-week, models generally show upper level ridging aross the
southeast while another strong shortwave trough digs across the
Rockies. However, timing differences are fairly large in these
synoptic features. A warm, moist air mass is looking likely across
the area and while large forcing mechanisms could be to the west,
there's enough support for chance POPs each day. Temperatures next
week look near normal with highs in the 70s and lows in the 50s to
low 60s.

&&

.AVIATION (06Z TAF Update)...
Updated at 1235 AM EDT Fri Apr 10 2015

Still trying to refine the timing of the convective line, which is
just crossing the Wabash Valley as of 04Z. Looks an hour or two
slower than previously advertised, and we'll try to hone in on about
a 2 hr window for storms. Wind gusts have slacked to around 20 kt,
but we'll carry 30-35 kt gusts while we have prevailing TSRA at
BWG/SDF. Visibilities will most likely drop to IFR or even LIFR in
the heaviest precip, but that will be too brief to even warrant a
TEMPO. Will go MVFR on both ceiling and vis, and keep it above
fuel-alternate. As the storms push farther east, there will be a
substantial weakening trend, which limits confidence in LEX.
Therefore will go with VCTS there as the increasingly broken line
works in.

Because the convective line remains broken with no real cold pool or
trailing stratiform precip, will scale back the post-frontal precip
to a few hrs of VCSH during the morning as ceilings lift to VFR.
Modest cold advection surge will keep gusts around 20 kt through
midday. Look for clearing skies and diminishing winds in the
afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH until 6 AM EDT /5 AM CDT/ early this morning
     FOR KYZ023>043-045>049-053>057-061>067-076>078-081-082.

IN...FLASH FLOOD WATCH until 6 AM EDT /5 AM CDT/ early this morning
     FOR INZ076>079-083-084-089>092.

&&

Short Term........AMS
Long Term.........ZT
Aviation..........RAS
Hazardous weather outlook, Apr 10, 1:09 AM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
209 AM EDT FRI APR 10 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-110615-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
209 AM EDT FRI APR 10 2015 /109 AM CDT FRI APR 10 2015/

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT /5 AM CDT/ EARLY
THIS MORNING...

...TORNADO WATCH 52 IN EFFECT UNTIL 8 AM EDT /7 AM
CDT/ THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SEVERE STORMS ARE LIKELY EARLY THIS MORNING AS A COLD FRONT MOVES
THROUGH. THE MAIN THREATS ARE DAMAGING WINDS AND HEAVY RAINFALL.
LARGE HAIL AND AN ISOLATED TORNADO CAN NOT BE RULED OUT.

REFER TO THE FLASH FLOOD WATCH FOR MORE DETAILS ON HEAVY RAINFALL
AND FLOOD POTENTIAL ACROSS SOUTHERN INDIANA AND PORTIONS OF
CENTRAL KENTUCKY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MORE ROUNDS OF SHOWERS AND STORMS ARE EXPECTED BY EARLY TO MID
WEEK NEXT WEEK. SOME STORMS COULD BECOME STRONG. CONTINUED ROUNDS
OF HEAVY RAINFALL COULD LEAD TO ADDITIONAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...OR FLOODING
EARLY THIS MORNING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

AMS

In the hours before

Local storm report, Apr 10, 2:09 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 AM EDT FRI APR 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     TSTM WND DMG     CORYDON                 38.21N 86.13W
04/10/2015                   HARRISON           IN   911 CALL CENTER

            TREES DOWN.

&&

TT
Special weather statement, Apr 10, 2:09 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 AM EDT FRI APR 10 2015

KYZ029>031-034-038-100755-
BULLITT KY-JEFFERSON KY-OLDHAM KY-SHELBY KY-SPENCER KY-
309 AM EDT FRI APR 10 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...

AT 305 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PLEASURE RIDGE PARK
TO OKOLONA TO SHEPHERDSVILLE...AND MOVING NORTHEAST AT 50 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  ST. MATTHEWS...
  SHIVELY...
  PROSPECT...
  OKOLONA...
  LYNDON...
  ROUTT AND FISHERVILLE...
  MONTCLAIR AND ORCHARD GRASS HILLS...
  MIDDLETOWN HEIGHTS AND JOYES...
  VEACHLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3835 8524 3819 8515 3797 8569 3810 8573
      3820 8588 3827 8576 3827 8574 3829 8568
      3835 8564 3843 8551
TIME...MOT...LOC 0709Z 238DEG 68KT 3824 8581 3815 8561
          3802 8559

ZT
Local storm report, Apr 10, 2:22 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
322 AM EDT FRI APR 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 AM     TSTM WND DMG     FAIRDALE                38.11N 85.76W
04/10/2015                   JEFFERSON          KY   BROADCAST MEDIA

            TREES UPROOTED.

&&

TT
Special weather statement, Apr 10, 2:28 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 AM EDT FRI APR 10 2015

KYZ031-033>035-100815-
FRANKLIN KY-HENRY KY-OLDHAM KY-SHELBY KY-
328 AM EDT FRI APR 10 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 326 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF SHELBYVILLE...AND MOVING
NORTHEAST AT 50 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...HALF INCH
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SHELBYVILLE...
  NEW CASTLE...
  SMITHFIELD AND MULBERRY...
  BELLVIEW AND EMINENCE...
  BETHLEHEM AND DEFOE...
  FRANKLINTON AND SLABTOWN...

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
28 AND 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3856 8500 3851 8502 3852 8498 3849 8498
      3846 8494 3847 8492 3846 8490 3844 8492
      3842 8488 3838 8489 3835 8483 3814 8537
      3838 8541 3857 8503
TIME...MOT...LOC 0728Z 229DEG 44KT 3827 8530

JDG
Special weather statement, Apr 10, 3:12 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 AM EDT FRI APR 10 2015

KYZ034>036-038>041-045>048-054-056-100855-
ANDERSON KY-FAYETTE KY-FRANKLIN KY-GARRARD KY-JESSAMINE KY-MARION
KY-MERCER KY-NELSON KY-SCOTT KY-SHELBY KY-SPENCER KY-WASHINGTON
KY-WOODFORD KY-
412 AM EDT FRI APR 10 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
50 MPH WINDS...

AT 410 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TAYLORSVILLE TO 13
MILES SOUTHEAST OF TAYLORSVILLE TO LEBANON...AND MOVING NORTHEAST AT
55 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THESE STORMS.

  MAINLY RURAL AREAS OF ANDERSON...CENTRAL MARION...FAYETTE...
  JESSAMINE...MERCER...NORTHEASTERN NELSON...NORTHWESTERN GARRARD...
  SOUTHEASTERN SHELBY...SOUTHEASTERN SPENCER...SOUTHERN FRANKLIN...
  SOUTHERN SCOTT...WASHINGTON AND WOODFORD COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3787 8438 3785 8448 3768 8495 3768 8502
      3766 8503 3754 8537 3789 8524 3802 8534
      3830 8475 3820 8438
TIME...MOT...LOC 0812Z 247DEG 46KT 3803 8527 3793 8512
          3759 8525

ZT
Special weather statement, Apr 10, 3:28 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 AM EDT FRI APR 10 2015

KYZ034>036-039>041-046>048-054>056-065>067-100855-
ANDERSON KY-BOYLE KY-CASEY KY-FAYETTE KY-FRANKLIN KY-GARRARD
KY-JESSAMINE KY-LINCOLN KY-MARION KY-MERCER KY-SCOTT KY-SHELBY
KY-TAYLOR KY-WASHINGTON KY-WOODFORD KY-
428 AM EDT FRI APR 10 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...

AT 425 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTERS OF STORMS FROM LAWRENCEBURG TO SPRINGFIELD TO LEBANON
MOVING NORTHEAST AT 50 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  DUNBAR HIGH SCHOOL...
  VERSAILLES...
  LAWRENCEBURG...
  HARRODSBURG...
  DANVILLE...
  CORNISHVILLE AND CARDWELL...
  BOHON AND JACKSON...
  TALMAGE AND EBENEZER...
  NONESUCH AND MUNDYS LANDING...

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
43 AND 69.

THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 48
AND 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3819 8507 3819 8450 3736 8471 3734 8527
TIME...MOT...LOC 0826Z 236DEG 43KT 3773 8508

JDG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 12:52 AM CDTFlash Flood WarningLMKBreckinridge, Hancock, Meade, Ohio3 hr
Apr 10, 12:58 AM CDTSpecial Weather StatementLMKBreckinridge, Hancock, Meade42 min
Apr 10, 1:06 AM CDTSpecial Weather StatementLMKTrimble44 min
Apr 10, 1:20 AM CDTSpecial Weather StatementLMKLogan, Simpson30 min
Apr 10, 1:26 AM CDTSpecial Weather StatementLMKMadison29 min
Apr 10, 1:33 AM CDTAreal Flood AdvisoryLMKJefferson, Oldham3 hr
Apr 10, 1:39 AM CDTSevere Thunderstorm WarningLMKLogan, Warren31 min
Apr 10, 1:43 AM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade27 min
Apr 10, 2:04 AM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Hart, Warren36 min
Apr 10, 2:09 AM CDTSpecial Weather StatementLMKJefferson, Oldham, Shelby46 min
Apr 10, 2:19 AM CDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren31 min
Apr 10, 2:28 AM CDTSpecial Weather StatementLMKHenry, Shelby47 min
Apr 10, 2:29 AM CDTSevere Thunderstorm WarningLMKButler, Logan, Warren31 min
Apr 10, 2:35 AM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Nelson34 min
Apr 10, 2:36 AM CDTSevere Thunderstorm WarningLMKAllen, Barren, Green, Hart, Metcalfe, Monroe39 min
Apr 10, 2:38 AM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby23 min
Apr 10, 2:56 AM CDTSevere Thunderstorm WarningLMKCasey, Marion, Taylor29 min
Apr 10, 3:05 AM CDTTornado WarningLMKBoyle, Casey, Marion, Taylor20 min
Apr 10, 3:12 AM CDTSpecial Weather StatementLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Spencer and 2 more43 min
Apr 10, 3:14 AM CDTSevere Thunderstorm WarningLMKAdair, Casey, Cumberland, Green, Metcalfe, Monroe and 1 more46 min
Apr 10, 3:28 AM CDTSpecial Weather StatementLMKAnderson, Boyle, Jessamine, Mercer, Woodford27 min
Apr 10, 3:36 AM CDTAreal Flood AdvisoryLMKFayette2 hr
Apr 10, 3:58 AM CDTSpecial Weather StatementLMKBourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 4 more27 min
Apr 10, 8:20 AM CDTRiver Flood WarningLMKBourbon23 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.